# SDR WVER2016100191309

- Difficulty date: October 1, 2016
- Submitted: October 1, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N913FJ
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15013
- Aircraft time: 31,958 hours, 25,980 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 31,958 hours, 25,980 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FRAME AT FS295.00 HAS CORROSION BETWEEN STR 26R AND STR 25R.
